2019
Том 71
№ 11

All Issues

Busovskaya O. A.

Articles: 3
Article (Ukrainian)

A geometric characteristic of subclasses of univalent functions

Busovskaya O. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 558–562

Article (Ukrainian)

Integral means of the derivatives of star functions

Busovskaya O. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 23—26

Article (Ukrainian)

Homeomorphic continuation of spiral functions

Busovskaya O. A., Goryainov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 656—660